Über die Konvergenz von Partialsummen der Orthogonalreihen

Leindler, László and Pál, László György: Über die Konvergenz von Partialsummen der Orthogonalreihen. Acta scientiarum mathematicarum, (24) 3-4. pp. 228-230. (1963)

[img] Cikk, tanulmány, mű
math_024_fasc_003_004_228-230.pdf

Download (659kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1963
Volume: 24
Number: 3-4
Page Range: pp. 228-230
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 230. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/14003

Actions (login required)

View Item View Item